Subdifferential calculus for a quasiconvex function with generator

この論文にアクセスする

この論文をさがす

抄録

Recently, we discussed optimality conditions for quasiconvex programming by introducing 'Q-subdifferential', which is a notion of differential of quasiconvex functions. In this paper, we investigate basic and fundamental properties of the Q-subdifferential. Especially, we show results of a chain rule for composition with non-decreasing functions, monotonicity of the Qsubdifferential, mean-value theorem, a sufficient condition for a global minimizer for quasiconvex programming, and the calculus of the Q-subdifferential of the supremum of quasiconvex functions.

収録刊行物

  • Journal of Mathematical Analysis and Applications

    Journal of Mathematical Analysis and Applications 384(2), 677-682, 2011-12-15

    Elsevier

各種コード

  • NII論文ID(NAID)
    120005647347
  • NII書誌ID(NCID)
    AA00252847
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    0022-247X
  • データ提供元
    IR 
ページトップへ